# SDR ASMF202508040001

- Difficulty date: July 28, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737852
- Aircraft serial: 35115
- Aircraft time: 66,610 hours, 26,579 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 6513
- Condition: Faulty
- Part time: 15,484 hours, 6,564 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE INDICATION LOW DURING TAKEOFF, CLIMB AND CRUISE, ENGINE IS THE BLEED SOURCE. FRM 361 040 00
